Author: Sorting Last Post on Top Message:
LADYOWL1974 SparkPoints: (1,905)
Fitness Minutes: (125)
Posts: 4
9/22/13 9:20 A

Thank you for your replies. I will continue to investigate more. I hear this medication can work wonders. So I don't want to give up. Perhaps it will wear off, or I can find something to counter act. It's making exercise such a chore!
Thanks v again,
Blessed be

KAYMAXIM SparkPoints: (188)
Fitness Minutes: (0)
Posts: 123
9/22/13 12:30 A

Welcome and good luck. There are lots of groups here and I know you'll find one that will help you with your health questions. Lots of folks in the same boat...

EDWARDS1411 SparkPoints: (354,315)
Fitness Minutes: (203,636)
Posts: 157,329
9/21/13 11:23 P

emoticon Greetings LADYOWL1974 - glad to have you onboard!

While I'm not a diabetic, my DH is and fatigue is definitely a possible side effect with Metformin. SparkPeople has a number of different diabetic teams that you might want to consider joining for extra support and tips on dealing with diabetes.

Wishing you the best as you work on becoming healthier and more fit!!!
emoticon


LADYOWL1974 SparkPoints: (1,905)
Fitness Minutes: (125)
Posts: 4
9/21/13 9:42 P

Is anyone else finding that Metformin is making them feel as if their plug has been pulled? Could it be a dosage issue? I'm only taking 250 mgs in morning then again at dinner.

Thank you in advance for your assistance,

LadyOwl

Page: 1 of (1)  




Other Introduce Yourself Topics:

Topics: Last Post:
Here's Looking at you! 2/22/2014 12:54:08 PM
I'm ready to begin! 2/18/2014 5:36:48 AM
Take 2 3/4/2014 9:14:30 PM
Been gone a while, but back stronger now! 1/31/2014 10:02:31 AM
Hello :) 3/2/2014 6:45:40 PM

Diet Resources: taking multivitamins | multivitamins liquid | flintstones multivitamins